International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 641974 | https://doi.org/10.1155/S0161171203108150

S. V. Ludkovsky, "Stochastic antiderivational equations on non-Archimedean Banach spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 641974, 16 pages, 2003. https://doi.org/10.1155/S0161171203108150

Stochastic antiderivational equations on non-Archimedean Banach spaces

Received28 Oct 2002

Abstract

Stochastic antiderivational equations on Banach spaces over local non-Archimedean fields are investigated. Theorems about existence and uniqueness of the solutions are proved under definite conditions. In particular, Wiener processes are considered in relation to the non-Archimedean analog of the Gaussian measure.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views63
Downloads390
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.